# SDR AALA201807119010

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 67,316 hours, 8,414 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AFT CARGO FIRE INDICATION N CRUISE. FOLLOWED ECL PROCEDURE. INDICATION WENT OUT. AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO KEF WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED VISUAL INSPECTION OF THE AFT CARGO COMPARTMENT. NO DAMAGE FOUND, NO INDICATION OF HEAT DAMAGE OR FIRE PER AMM 25-52-00.
